# SDR RAIA00204137

- Difficulty date: April 24, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 12,694 hours, 14,306 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Part number: 3D351906
- Part serial: 401
- Condition: Defective
- Part time: 12,694 hours, 14,306 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5585-STL- AIRFRAME DEICE FAULT INDICATION CCT-1 AUTO AND MANUAL. MAINTENANCE REMOVED AND REPLACED HR-7 CCT-1 EJECTOR FLOW VALVE.
